# SDR C8GA2010000076

- Difficulty date: November 23, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 52,175 hours, 35,587 cycles
- Engine: Pwa JT8D17
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE NLG DID NOT INDICATE GREEN. LIGHT REMAINED RED, ALL 3 LANDING GEAR WERE MANUALLY EXTENDED.  ACFT LANDED WITHOUT INCIDENT.  POST FLIGHT INSP WAS PERFORMED. R & R THE NLG POSITION SWITCH, R & R NLG LOCK SWITCH CONNECTOR PLUG, REPLACED 2 EACH WIRES FOR LOCK SWITCH. OPS CHECK GOOD, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
